# SDR SWAA2022030175721

- Difficulty date: December 14, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON #1 & #4 OUTBD HINGE COVERS ARE CRACKED. / INSTALLED R/H AILERON #1 AND #4 O/B HINGE COVERS I/A/W B737 AMM 27-11-21-400-801 STEP 3E3(D) ATAGS - A71397 + A71422
